# SDR ASAA9780168

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND RIGHT WING LOWER SURFACE SKIN CRACKED AT FORWARD OUTBOARD RADIUS OF FUEL PANEL DOOR CUTOUT.  REPAIRED PER ASA EA 5720-01051.  (M)
